# SDR C2XA09SH295

- Difficulty date: September 6, 2009
- Submitted: September 7, 2009
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145
- Aircraft serial: 298
- Aircraft time: 21,726 hours, 16,455 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 14567295401
- Condition: Worn
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT SPEED BRAKE CENTER HINGE POINT I/B HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT SPEED BRAKE CENTER FITTING IAW EMB145 SRM 51-40-02 AND LT SPEED BRAKE ACTUATOR IAW EMB145 AMM 27-62-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
